Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Started using serrapatase for neck and back muscle tightness. Have itchy and red eyes. Is it side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
Hi, I currently started to use serrapatase for neck and back muscle tightness and results were incredible. However, my eyes felt itch after the third day of dosage (120,000 2x per day on empty stomach) and were blood shot and my face felt hot and itchy. Just wondering if you heard of similair side effects?
Posted Tue, 10 Dec 2013 in Skin Hair and Nails
Answered by Dr. Praveen 51 minutes later
Brief Answer: This can be due to allergy Detailed Answer: Hi, Thanks for writing on XXXXXXX To my knowledge Serrapatase is a vitamin supplement. It is an alternative medicine not approved by FDA though. Some component (ingredient/excipient) might have caused this reaction. Itching, redness ,raise in temperature are clearly suggestive of allergy & I suggest to stop using it. Consult the doctor if the reaction is not subsiding. Apply calamine lotion on the affected parts. Though they give promising results, since they lack established data it becomes difficult to say whether it was the real culprit. Hope I have answered your query. Do write us for further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor